# SDR UIEA2014103100534

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Line
- Part number: 1678M54G02
- Condition: Dented
- Location: Oil Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG OIL TANK SUPPLY LINE HAS DENT IN IT, LOCATED AFT OF LOWER DRAIN MAST.  R & R NR 1 ENG OIL TANK SUPPLY LINE IAW AMM 70-50-00.
